Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pain in throat, red spot on skin, itchiness. Given benadryl, eye injection. Suggest?

For two days now I feel pain on right side of my throat when I turn my head to left or look up. I also feel some kind of a bit swollen lump on that location of the pain. A week ago I have an eye exam and was injected with dye that triggered itchy red spot allergy on my skin and given Benadryl. My eye doctor told me I have burst vessels on my right eye retina and he would start injection to my eye starting next week. Also my primary care physician prescribed me medicine for high-blood pressure last week although my pressure is only 144/86, precaution maybe. I am 56 years old and first time to take blood pressure medicine. What's causing this pain and lump on my right side of the throat? I don have trouble eating or talking except feeling the pain when I turn my head to the left or up.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
Pain in throat and redness of eye, mainly indicate viral infection.
however you mentioned lump in throat,
this might be due to tonsillitis.
you may require treatment with oral antibiotics.

Please meet an ENT specialist.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor